RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1978, Volume 10, Pages 128–139 (Mi kutgs245)  

Totally geodesic subspaces in spaces over algebras

V. V. Shurygin


Full text: PDF file (865 kB)

Bibliographic databases:


Citation: V. V. Shurygin, “Totally geodesic subspaces in spaces over algebras”, Tr. Geom. Semin., 10, Kazan University, Kazan, 1978, 128–139

Citation in format AMSBIB
\Bibitem{Shu78}
\by V.~V.~Shurygin
\paper Totally geodesic subspaces in spaces over algebras
\serial Tr. Geom. Semin.
\yr 1978
\vol 10
\pages 128--139
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=583540}
\zmath{https://zbmath.org/?q=an:0483.53038}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs245
  • http://mi.mathnet.ru/eng/kutgs/v10/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:86
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019